# SDR SAJFCALS099009

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N18723
- Make and model: Boeing 747409F
- Aircraft serial: 34266
- Aircraft time: 15,052 hours, 2,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2060-2760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE BACK, LARGE AMOUNT OF TAIL STRIKE WAS FOUND ON EXTERNAL SKIN FROM STA 2060 TO STA 2760 BETWEEN STR 49R AND 49L. THE DAMAGE TYPES CAN BE OBSERVED AS SKIN WEAR OUT, SKIN CRACK, RIVET WEAR OUT, AND POSSIBLE FRAME DEFORMED.  SUBJECT ACFT SUFFERED TAIL STRIKE DURING TAKEOFF, BASED ON THE REPORTED TAKEOFF WEIGHT WAS 827,311 LBS AT THAT TIME. HAVE PERFORMED EXTERNAL DETAIL VISUAL INSP OF FUSELAGE SKIN AND FOUND BS 2180 FRAME WEB DEFORMED BETWEEN STRINGER 50R-50L. IN ADDITION, BEFORE BS2360, SEVERAL AREAS OF SKINS, WHERE FRAME TENSION TIE JOINT, ALMOST WEAR OUT AND APPEAR CRACKING.  ALL ABOVE DAMAGES HAVE BEEN REPORTED TO MFG AS A PRIORITY OF AOG (SR 1-1536126633, MAR-4-2010). ONCE MFG RESPONSE, THE APPROPRIATE DISPOSITIONS WILL BE FOLLOWED.
